... i started taking it march 16 that same day I started my period and it was a little un norma after 3 days my period just stoped which it always been 4 to 5 days then I sound noticing that i was starting to spot it was brown now its red and goes back to brown to red I have now been spotting for the last 5 days now and its freaking me out I want to know if the spotting is every going to stop what can i do with it every stop should i talk to my doctor I want to be able to have s** with my boyfriend this coming weekend and need to know what's going on and will it stop just make it stop its so annoying
A similar situation happened with me. The third month after the injection i had spotting and bleeding almost everyday for the whole month. I asked my doctor and she said it usually occurs for the first couple of months. It has not happened to me since then but it was very annoying while it was going on.
- Medroxyprogesterone Information for Consumers
- Medroxyprogesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medroxyprogesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2014 • 1 answer
Posted 10 Sep 2016 • 0 answers
Posted 29 Jan 2017 • 1 answer
Posted 16 Mar 2017 • 0 answers
Posted 18 Jun 2017 • 0 answers